MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020020
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an everflo oxygen concentrator was not working properly.The patient was hospitalized.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported an everflo oxygen concentrator was allegedly not working properly.The patient was hospitalized.The device was returned to the manufacturer's service center for evaluation.The customer's complaint was confirmed.The technician found the device was not producing oxygen.The pca was replaced to address the issue.Product labeling states," oxygen generated by this concentrator is supplemental and should not be considered life supporting or life sustaining.In certain circumstances oxygen therapy can be hazardous; any user should seek medical advice prior to using this device.Where the prescribing health care professional has determined that an interruption in the supply of oxygen, for any reason, may have serious consequences to the user, an alternate source of oxygen should be available for immediate use.".

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7113489
Report Number1040777-2017-00040
Device Sequence Number781158
Product Code CAW
UDI-Device Identifier00606959032774
UDI-Public00606959032774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020020
Device Catalogue Number1020020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR